Alert archive / Missouri / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 19, NWS Springfield, MO

February 29, 2012Dent County, Shannon County, Texas County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Feb 29, 2012, 1:33 AM CST for Dent County, Shannon County, Texas County, Missouri. It was in force for 57 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 29, 2012, 1:33 AM CST (07:33 UTC)
Expired
Feb 29, 2012, 2:30 AM CST
In force
57 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Dent County, MO, Shannon County, MO, Texas County, MO

The radar

The St Louis radar (KLSX), 170 km from the middle of the area, began a volume at 07:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 29, 1:45 AM CSTTSTM WND GST 701 S Houston, MOHAM RADIO ESIMATED 60 TO 70 MPH WIND GUSTS AND NICKEL SIZE HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 28, 10:30 PM CSTTornado WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 7.6 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2012-02-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 75 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2012-02-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 482 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
75 J/kg
Mixed-layer CIN
-196 J/kg
Mixed-layer LCL
595 m above ground
0-6 km bulk shear
76 kt
0-1 km storm-relative helicity
482 m²/s²
0-3 km storm-relative helicity
563 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

518 
WUUS53 KSGF 290733
SVRSGF
MOC065-203-215-290830-
/O.NEW.KSGF.SV.W.0019.120229T0733Z-120229T0830Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
133 AM CST WED FEB 29 2012

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SHANNON COUNTY IN SOUTH CENTRAL MISSOURI...
  SOUTHEASTERN TEXAS COUNTY IN SOUTH CENTRAL MISSOURI...
  SOUTHERN DENT COUNTY IN SOUTH CENTRAL MISSOURI...

* UNTIL 230 AM CST.

* AT 128 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
  SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHEAST
  OF LICKING TO 13 MILES WEST OF CABOOL...MOVING EAST AT 50 MPH.
  THESE STORMS ARE CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS HAVE A HISTORY OF
  PRODUCING DAMAGING WINDS.

* LOCATIONS IMPACTED INCLUDE AKERS...ALLEY SPRING...ARROLL...
  BUCYRUS...BUNKER...CABOOL...CLEAR SPRINGS...DARIEN...ELK CREEK...
  EMINENCE...EUNICE...GLADDEN...HARTSHORN...HOUSTON...JADWIN...
  LICKING...MIDRIDGE...MONTAUK...PINE CREST...PRESCOTT...
  RAYMONDVILLE...ROUND SPRING...SIMMONS...SOLO...SUMMERSVILLE...
  TURTLE...WEST EMINENCE AND YUKON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

DOPPLER RADAR HAS INDICATED SOME ROTATION WITH THESE STORMS. WHILE
NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. SEEK SHELTER
INDOORS AND AWAY FROM WINDOWS AS THESE STORMS APPROACH. A TORNADO MAY
DEVELOP WITH LITTLE ADVANCED WARNING.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST WEDNESDAY MORNING
FOR SOUTHERN MISSOURI.

&&

LAT...LON 3709 9103 3708 9121 3701 9122 3703 9166
      3705 9166 3706 9225 3709 9225 3760 9183
      3759 9115 3759 9130 3751 9131 3750 9120
      3742 9120 3741 9117 3726 9115 3725 9111
      3720 9111 3716 9102
TIME...MOT...LOC 0733Z 270DEG 42KT 3759 9169 3708 9226
WIND...HAIL 60MPH 1.00IN

$$

HATCH
2 follow-up statements
684 
WWUS53 KSGF 290748
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
148 AM CST WED FEB 29 2012

MOC065-203-215-290830-
/O.CON.KSGF.SV.W.0019.000000T0000Z-120229T0830Z/
DENT MO-SHANNON MO-TEXAS MO-
148 AM CST WED FEB 29 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CST
FOR SOUTHEASTERN TEXAS...SHANNON AND SOUTHERN DENT COUNTIES...

AT 146 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
TRACK SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES
NORTHWEST OF TURTLE TO 4 MILES SOUTHEAST OF CABOOL...MOVING EAST AT 
50 MPH. THESE STORMS ARE PRODUCING NICKEL SIZE HAIL...AND 
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS HAVE A HISTORY OF
PRODUCING DAMAGING WINDS.

LOCATIONS IMPACTED INCLUDE BUNKER...CABOOL...EMINENCE...HOUSTON...
LICKING...RAYMONDVILLE AND SUMMERSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND STAY AWAY FROM
WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST WEDNESDAY MORNING
FOR SOUTHERN MISSOURI.

&&

LAT...LON 3709 9103 3708 9121 3701 9122 3703 9166
      3705 9166 3706 9225 3709 9225 3760 9183
      3759 9115 3759 9130 3751 9131 3750 9120
      3742 9120 3741 9117 3726 9115 3725 9111
      3720 9111 3716 9102
TIME...MOT...LOC 0748Z 270DEG 42KT 3758 9147 3708 9204
WIND...HAIL 70MPH 0.88IN

$$

BOXELL
045 
WWUS53 KSGF 290809
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
209 AM CST WED FEB 29 2012

MOC065-203-215-290830-
/O.CON.KSGF.SV.W.0019.000000T0000Z-120229T0830Z/
DENT MO-SHANNON MO-TEXAS MO-
209 AM CST WED FEB 29 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CST
FOR SOUTHEASTERN TEXAS...SHANNON AND SOUTHERN DENT COUNTIES...

AT 205 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES
NORTH OF BUNKER TO 4 MILES EAST OF CLEAR SPRINGS...MOVING EAST AT 50
MPH. THESE STORMS ARE CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...
AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.

LOCATIONS IMPACTED INCLUDE AKERS...ALLEY SPRING...ARROLL...BUCYRUS...
BUNKER...CABOOL...CLEAR SPRINGS...DARIEN...ELK CREEK...EMINENCE...
EUNICE...GLADDEN...HARTSHORN...HOUSTON...JADWIN...LICKING...
MIDRIDGE...MONTAUK...PINE CREST...PRESCOTT...RAYMONDVILLE...ROUND
SPRING...SIMMONS...SOLO...SUMMERSVILLE...TURTLE...WEST EMINENCE AND
YUKON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME ROTATION WITH THESE STORMS. WHILE
NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. SEEK SHELTER
INDOORS AND AWAY FROM WINDOWS AS THESE STORMS APPROACH. A TORNADO MAY
DEVELOP WITH LITTLE ADVANCED WARNING.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST WEDNESDAY MORNING
FOR SOUTHERN MISSOURI.

&&

LAT...LON 3709 9103 3708 9121 3701 9122 3703 9166
      3705 9166 3706 9225 3709 9225 3760 9183
      3759 9115 3759 9130 3751 9131 3750 9120
      3742 9120 3741 9117 3726 9115 3725 9111
      3720 9111 3716 9102
TIME...MOT...LOC 0809Z 270DEG 42KT 3757 9116 3708 9173
WIND...HAIL 70MPH 1.25IN

$$

BOXELL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 29, 12:58 AM CST, 35 minutes earlier.

Area forecast discussion, Feb 29, 12:58 AM CST, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1258 AM CST WED FEB 29 2012

...MESOSCALE CONVECTIVE DISCUSSION...

.DISCUSSION...
/ISSUED 1258 AM CST WED FEB 29 2012/

DANGEROUS LINE OF STORMS WILL RACE THROUGH THE AREA THROUGH 5 AM.

NUMEROUS REPORTS OF WIND GUSTS IN EXCESS OF 70 MPH...HAIL TO THE
SIZE OF GOLF BALLS AND TORNADOES HAVE BEEN RECEIVED. THE THREAT
FOR SIGNIFICANT SEVERE WILL CONTINUE THROUGH THE ENTIRE OUTLOOK
AREA WITH THIS LINE OF THUNDERSTORMS.

REFERENCING SPC/S MESOANALYST PAGE...MLCAPE IS NEAR 1000 J/KG WITH
0-1KM AND 0-3KM STORM RELATIVE HELICITY NEAR 750 M2/S2. GIVEN
925MB WINDS OF 50KT AND 850MB WINDS OF 70KT (AS MEASURED BY THE
04Z SPECIAL KSGF SOUNDING)...THE SRH VALUES PRODUCED ARE LIKELY
REPRESENTATIVE. RUC REPRESENTATION OF LOW LEVEL CAPE ESTIMATES
VALUES ARE 100 J/KG. THIS COMBINED WITH THE HIGH SRH VALUES IN THE
LOW LEVELS WILL MAINTAIN AN ELEVATED TORNADO RISK WITH THE BOW
ECHO SIGNATURE THAT IS MOVING EAST NORTHEAST THROUGH CENTRAL
MISSOURI AS WELL AS ANY OTHER LINE SEGMENTS THAT BECOME FAVORABLY
ORIENTED WITH THE WEST/SOUTHWEST 0-3KM SHEAR VECTORS.

WINDS IN EXCESS OF 70 MPH...TORNADOES AND LARGE HAIL WILL REMAIN
AN ELEVATED TO SIGNIFICANT RISK FOR THE REST OF TONIGHT WITH THIS
LINE OF STORMS. THIS IS A DANGEROUS SITUATION.

GAGAN

&&

.AVIATION...

FOR THE 06Z TAF PACKAGE...PRIMARY CONCERN WILL BE THE LINE OF
THUNDERSTORMS MOVING ACROSS THE REGION...EXPECT GUSTS AT BBG TO
PEAK NEAR 50KT OUT OF THE WEST. ONCE THIS LINE CLEARS TO THE
EAST...VFR CONDITIONS ARE EXPECTED...THOUGH GUSTY WEST WINDS WILL
CONTINUE THROUGH THE DAY.

GAGAN

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Feb 29, 12:39 AM CST, 54 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1239 AM CST WED FEB 29 2012

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-010645-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1239 AM CST WED FEB 29 2012

...SEVERE THUNDERSTORMS WILL RACE THROUGH THE MISSOURI OZARKS
THROUGH 5 AM...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED...

  ELEVATED TORNADO RISK.
  ELEVATED HAIL RISK.
  SIGNIFICANT THUNDERSTORM WIND DAMAGE RISK.
  SIGNIFICANT LIGHTNING RISK.
  LIMITED NON THUNDERSTORM WIND RISK.

DISCUSSION...

 A BROKEN LINE OF THUNDERSTORMS WITH A HISTORY OF PRODUCING
 DAMAGING WIND GUSTS IN EXCESS OF 70 MPH...HAIL TO THE SIZE OF
 GOLF BALLS AND SEVERAL REPORTS OF DAMAGING TORNADOES WILL MOVE
 EAST ACROSS THE MISSOURI OZARKS THROUGH 5 AM. ALL AREAS ALONG AND
 SOUTHEAST OF A LINE FROM THE LAKE OF THE OZARKS...TO
 SPRINGFIELD...TO PINEVILLE WILL BE PRONE TO OBSERVING SEVERE
 WEATHER AS THE LINE OF STORMS MOVES THROUGH THE REGION. THIS IS
 A DANGEROUS SITUATION WITH MULTIPLE REPORTS OF WIND DAMAGE
 RECEIVED ACROSS THE REGION.

 BEHIND THIS LINE OF THUNDERSTORMS...WEST WINDS WILL OCCASIONALLY
 GUST TO 35 MPH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

  GUSTY WEST TO SOUTHWEST WINDS AND DRY CONDITIONS ARE EXPECTED
  ON WEDNESDAY...RESULTING IN AN ELEVATED FIRE WEATHER RISK.

  THUNDERSTORMS WILL BE POSSIBLE FRIDAY AS THE NEXT STORM
  SYSTEM MOVES THROUGH THE REGION.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION WILL BE NEEDED IN THE NEXT THREE HOURS FOR
AREAS ALONG AND EAST OF A LINE FROM THE LAKE OF THE OZARKS...TO
SPRINGFIELD...TO PINEVILLE.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

GAGAN

In the hours before

Local storm report, Feb 29, 12:56 AM CST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1256 AM CST WED FEB 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1219 AM     TSTM WND DMG     BENNETT SPRINGS         37.73N 92.86W
02/29/2012                   LACLEDE            MO   PUBLIC

            STRUCTURAL DAMAGE TO 15 TRAILERS ROLLED

&&

MGRIFFIN
Local storm report, Feb 29, 12:58 AM CST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1258 AM CST WED FEB 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 AM     HAIL             NIXA                    37.04N 93.29W
02/29/2012  E0.88 INCH       CHRISTIAN          MO   PUBLIC

&&

MGRIFFIN
Local storm report, Feb 29, 12:59 AM CST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1259 AM CST WED FEB 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1259 AM     TSTM WND GST     4 N FORDLAND            37.22N 92.94W
02/29/2012  M75 MPH          WEBSTER            MO   AMATEUR RADIO

&&

MGRIFFIN
Local storm report, Feb 29, 1:07 AM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
107 AM CST WED FEB 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 AM     TSTM WND DMG     2 NNW CASSVILLE         36.70N 93.88W
02/29/2012                   BARRY              MO   EMERGENCY MNGR

            TREE DOWN...TRAILER ROLLED AND DAMAGED TO HOUSES OFF HWY
            37 JUST NORTH OF CASSVILLE...POSSIBLE TORNADO

&&

MGRIFFIN
Local storm report, Feb 29, 1:10 AM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
110 AM CST WED FEB 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1248 AM     TSTM WND GST     NIXA                    37.04N 93.29W
02/29/2012  M61 MPH          CHRISTIAN          MO   PUBLIC

&&

MGRIFFIN
Local storm report, Feb 29, 1:31 AM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
131 AM CST WED FEB 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 AM     TSTM WND DMG     BRANSON                 36.64N 93.22W
02/29/2012                   TANEY              MO   PUBLIC

            ROOF BLOWN OFF GAS STATION DOWNTOWN BRANSON POSSIBLE
            TORNADO DAMAGE

&&

MGRIFFIN

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 28, 10:21 PM CSTSevere Thunderstorm WarningSGFBarton, Jasper54 min
Feb 28, 10:48 PM CSTTornado WarningSGFBarton27 min
Feb 28, 10:59 PM CSTSevere Thunderstorm WarningSGFBarton, Cedar, Dade, Jasper, Lawrence, Vernon31 min
Feb 28, 11:07 PM CSTTornado WarningSGFBarton, Dade38 min
Feb 28, 11:18 PM CSTTornado WarningSGFBarton, Cedar, Dade, Vernon27 min
Feb 28, 11:29 PM CSTTornado WarningSGFDade, Greene, Polk31 min
Feb 28, 11:33 PM CSTSevere Thunderstorm WarningSGFJasper, Newton42 min
Feb 28, 11:44 PM CSTSevere Thunderstorm WarningSGFCamden, Cedar, Dallas, Hickory, Polk, St. Clair46 min
Feb 28, 11:54 PM CSTTornado WarningSGFDallas, Laclede, Polk, Webster51 min
Feb 28, 11:58 PM CSTSevere Thunderstorm WarningSGFMcDonald, Newton32 min
Feb 29, 12:05 AM CSTSevere Thunderstorm WarningSGFLawrence25 min
Feb 29, 12:19 AM CSTTornado WarningSGFBarry, McDonald56 min
Feb 29, 12:21 AM CSTSevere Thunderstorm WarningSGFGreene24 min
Feb 29, 12:31 AM CSTTornado WarningSGFLaclede, Phelps, Pulaski44 min
Feb 29, 12:33 AM CSTSpecial Weather StatementSGFCamden, Maries, Miller27 min
Feb 29, 12:35 AM CSTSevere Thunderstorm WarningSGFChristian, Stone40 min
Feb 29, 12:43 AM CSTSevere Thunderstorm WarningSGFWebster, Wright47 min
Feb 29, 12:53 AM CSTSevere Thunderstorm WarningSGFLaclede, Texas, Wright67 min
Feb 29, 12:58 AM CSTTornado WarningSGFStone, Taney47 min
Feb 29, 1:02 AM CSTSevere Thunderstorm WarningSGFDouglas58 min
Feb 29, 1:06 AM CSTTornado WarningSGFDent, Phelps39 min
Feb 29, 1:25 AM CSTSevere Thunderstorm WarningSGFTexas, Wright65 min
Feb 29, 1:36 AM CSTTornado WarningSGFOzark54 min
Feb 29, 1:43 AM CSTSevere Thunderstorm WarningSGFDent32 min
Feb 29, 1:51 AM CSTTornado WarningSGFDouglas39 min
Feb 29, 2:06 AM CSTTornado WarningSGFHowell39 min
Feb 29, 2:24 AM CSTTornado WarningSGFOregon, Shannon43 min
Feb 29, 2:26 AM CSTSevere Thunderstorm WarningSGFHowell, Oregon, Ozark64 min
Feb 29, 3:21 AM CSTSevere Thunderstorm WarningSGFHowell17 min
Feb 29, 3:51 AM CSTSevere Thunderstorm WarningSGFOregon28 min
Feb 29, 4:33 AM CSTRed Flag WarningSGFBarton, Jasper, Newton, Vernon13 hr
Feb 29, 3:43 PM CSTFire Weather WatchSGFBarton, Jasper, McDonald, Newton, Vernon12 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.